# SDR DHL2003805009

- Difficulty date: May 16, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Condition: Burned Out
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 SMOKE DETECTOR WILL NOT TEST.  RE-LAMPED NR 4 SMOKE DETECTOR OPS CHECKED GOOD AS PER M/M 26-10-5.
